This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.
[Ami09]C. Amiot , Cluster categories for algebras of global dimension 2 and quivers with potential, Ann. Inst. Fourier 59 (2009), 2525–2590.
[BFZ05]A. Berenstein , S. Fomin and A. Zelevinsky , Cluster algebras III: upper bounds and double Bruhat cells, Duke Math. J. 126 (2005), 1–52.
[BMRRT06]A. B. Buan , R. Marsh , M. Reineke , I. Reiten and G. Todorov , Tilting theory and cluster combinatorics, Adv. Math. 204 (2006), 572–618.
[CCS06]P. Caldero , F. Chapoton and R. Schiffler , Quivers with relations arising from clusters (An case), Trans. Amer. Math. Soc. 358 (2006), 1347–1364.
[CK08]P. Caldero and B. Keller , From triangulated categories to cluster algebras, Invent. Math. 172 (2008), 169–211.
[DWZ08]H. Derksen , J. Weyman and A. Zelevinsky , Quivers with potentials and their representations I: mutations, Selecta Math. (N.S.) 14 (2008), 59–119.
[DWZ10]H. Derksen , J. Weyman and A. Zelevinsky , Quivers with potentials and their representations II: applications to cluster algebras, J. Amer. Math. Soc. 23 (2010), 749–790.
[Dup11]G. Dupont , Generic variables in acyclic cluster algebras, J. Pure Appl. Algebra 215 (2011), 628–641.
[FZ02]S. Fomin and A. Zelevinsky , Cluster algebras I: foundations, J. Amer. Math. Soc. 15 (2002), 497–529.
[FK10]C. Fu and B. Keller , On cluster algebras with coefficients and 2-Calabi–Yau categories, Trans. Amer. Math. Soc. 362 (2010), 859–895.
[GLS08]C. Geiss , B. Leclerc and J. Schröer , Preprojective algebras and cluster algebras, in Trends in representation theory of algebras and related topics, EMS Series of Congress Reports, vol. 1 (European Mathematical Society, Zürich, 2008), 253–283.
[KY11]B. Keller and D. Yang , Derived equivalences from mutations of quivers with potential, Adv. Math. 226 (2011), 2118–2168.
[Pal08]Y. Palu , Cluster characters for 2-Calabi–Yau triangulated categories, Ann. Inst. Fourier 58 (2008), 2221–2248.
[Pla11]P.-G. Plamondon , Cluster characters for cluster categories with infinite-dimensional morphism spaces, Adv. Math. 227 (2011), 1–39.
[Sch10]R. Schiffler , On cluster algebras arising from unpunctured surfaces II, Adv. Math. 223 (2010), 1885–1923.